# SDR A6WA2016111544582

- Difficulty date: November 13, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7256
- Aircraft time: 32,515 hours, 32,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ROWS 8-12 INOPERATIVE.  R & R THE BATTERY PACK IAW AMM 33-51-04. AND R & R THE INVERTER IAW AMM 33-51-07 OPS CHECKED GOOD.
